# SDR AALA2009050500867

- Difficulty date: May 5, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 26,223 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 23B MISSING LENS. REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 23B.
